Journal of Applied Mathematics

Approximation by Lupas-Type Operators and Szász-Mirakyan-Type Operators

Hee Sun Jung and Ryozi Sakai

Full-text: Open access

Abstract

Lupas-type operators and Szász-Mirakyan-type operators are the modifications of Bernstein polynomials to infinite intervals. In this paper, we investigate the convergence of Lupas-type operators and Szász-Mirakyan-type operators on [ 0 , ) .

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 546784, 28 pages.

Dates
First available in Project Euclid: 17 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1350479385

Digital Object Identifier
doi:10.1155/2012/546784

Mathematical Reviews number (MathSciNet)
MR2898083

Zentralblatt MATH identifier
1247.41013

Citation

Jung, Hee Sun; Sakai, Ryozi. Approximation by Lupas-Type Operators and Szász-Mirakyan-Type Operators. J. Appl. Math. 2012 (2012), Article ID 546784, 28 pages. doi:10.1155/2012/546784. https://projecteuclid.org/euclid.jam/1350479385


Export citation